MAUDE Adverse Event Report: MC3 Inc. MC3 ECMO Oxygenator; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS

MC3 Inc. MC3 ECMO Oxygenator; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Model Number 48135
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that after crystalloid priming but prior to blood priming, the mc3 nautilus extracorporeal membrane oxygenation (ecmo) oxygenator leaked.The leak occurred from the unit itself, not from the connections. no patient blood loss, unplanned blood transfusion, or plasma breakthrough occurred. the device was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage to the qb-outlet port.The device appears to have been primed.Testing was not able to be performed with the outlet port damage.Reason for the return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MC3 ECMO Oxygenator
Common Device Name
OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Manufacturer (Section D)
MC3 Inc.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 Inc.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50769256
Report Number3011468686-2026-00056
Device Sequence Number18747518
Product Code BYS
UDI-Device Identifier10854916006871
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48135
Device Catalogue Number48135
Device Lot Number2506103
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown